BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2004 >
Volume 30 Number 2-3 >

Please use this identifier to cite or link to this item:

Title: Fibrés Vectoriels Semi-Stables sur une Courbe de Genre Deux et Association des Points dans L’espace Projectif
Authors: Anghel, Cristian
Keywords: Courbe Projective
Fibres Semi-Stables
Association des Points
Issue Date: 2004
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 30, No 2-3, (2004), 103p-110p
Abstract: The aim of this paper is to prove that a certain involution on the moduli space of stable bundles on a curve of genus two, can be viewed as a geometric operation on the corresponding set of points in projective space.
Description: 2000 Mathematics Subject Classification: 14D20, 14J60.
ISSN: 1310-6600
Appears in Collections:Volume 30 Number 2-3

Files in This Item:

File Description SizeFormat
sjm-vol30-num2-3-2004-p103-p110.pdf450.38 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License